Correction to the paper: Continuous dependence of the local strong unicity constant on domain (Aequationes Math. 46 (1993), 229-242).
Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 313-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1996__52_1-2_251470,
author = {Charles B. Dunham and Chang Z. Zhu},
title = {Correction to the paper: {Continuous} dependence of the local strong unicity constant on domain {(Aequationes} {Math.} 46 (1993), 229-242).},
journal = {Aequationes mathematicae},
pages = {313--318},
year = {1996},
volume = {52},
number = {1-2},
zbl = {0785.41018},
url = {http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_251470/}
}
TY - JOUR AU - Charles B. Dunham AU - Chang Z. Zhu TI - Correction to the paper: Continuous dependence of the local strong unicity constant on domain (Aequationes Math. 46 (1993), 229-242). JO - Aequationes mathematicae PY - 1996 SP - 313 EP - 318 VL - 52 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_251470/ ID - AM2_1996__52_1-2_251470 ER -
%0 Journal Article %A Charles B. Dunham %A Chang Z. Zhu %T Correction to the paper: Continuous dependence of the local strong unicity constant on domain (Aequationes Math. 46 (1993), 229-242). %J Aequationes mathematicae %D 1996 %P 313-318 %V 52 %N 1-2 %U http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_251470/ %F AM2_1996__52_1-2_251470
Charles B. Dunham; Chang Z. Zhu. Correction to the paper: Continuous dependence of the local strong unicity constant on domain (Aequationes Math. 46 (1993), 229-242).. Aequationes mathematicae, Tome 52 (1996) no. 1-2, pp. 313-318. http://geodesic.mathdoc.fr/item/AM2_1996__52_1-2_251470/